A note on the chords of a convex curve

Green, John W.

Portugaliae mathematica (1951)

  • Volume: 10, Issue: 3, page 121-123
  • ISSN: 0032-5155

How to cite


Green, John W.. "A note on the chords of a convex curve." Portugaliae mathematica 10.3 (1951): 121-123. <http://eudml.org/doc/114523>.

author = {Green, John W.},
journal = {Portugaliae mathematica},
keywords = {metric geometry, convex geometry, integral geometry},
language = {eng},
number = {3},
pages = {121-123},
publisher = {Sociedade Portuguesa de Matemática},
title = {A note on the chords of a convex curve},
url = {http://eudml.org/doc/114523},
volume = {10},
year = {1951},

AU - Green, John W.
TI - A note on the chords of a convex curve
JO - Portugaliae mathematica
PY - 1951
PB - Sociedade Portuguesa de Matemática
VL - 10
IS - 3
SP - 121
EP - 123
LA - eng
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/114523
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.